# SDR DALA2024011700715

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 72,275 hours, 27,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: UNKNOWN
- Condition: Damaged
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 PASSENGER DOOR R-4 GIRT SLIDER SPRING DAMAGE. CORRECTIVE ACTION: REPLACED PASSENGER DOOR R-4 GIRT BAR SLIDER SPRING (BAR LOCK) IAW B757 AMM 25-66-01. (0155905)
